# SDR AALA20100330TUL01

- Difficulty date: March 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NUMBER 4 KNUCKLE FITTING WORN AT OUTBOARD END.  REMOVED WORN ATTACH FITTING.  LOCATED, DRILLED, AND INSTALLED NEW ATTACH FITTING PER ESO 80117.
